# SDR 95ZZZX832

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 112884141
- Condition: Defective
- Location: Yaw Csas
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE COMPUTER CAUSED THE T/R TO OSCILLATE FORCING THE PILOT TO RETURN TO BASE FOR TROUBLESHOOTING AND REPAIRS WHICH CONSISTED OF REPLACING THE YAW CSAS COMPUTER.
